# SDR A6WA201542506

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 31,192 hours, 29,296 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support
- Part number: 22850181161
- Condition: Cracked
- Location: Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TAIL PIPE FAIRING NR 3 SUPPORT HAS CRACK NEAR 8 POSITION.
